# SDR AALA202407304472

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 40,345 hours, 17,095 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 4962
- Condition: Faulted
- Location: Stab Trim
- Part time: 40,344 hours, 17,095 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STAB OUT OF TRIM LIGHT CAME ON AT 14000 FEET; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT SEA. REMOVED AND REPLACED STABILIZER TRIM MOTOR. OPERTIONAL CHECKED GOOD. NO ADDTIONAL FAULTS NOTED. PER AMM 27-41-71.
